MathSciNet Relay Station
MathSciNet bibliographic data
MR2262744 (2008e:35204) 35R30 (15A29 49N45 65R32 68U10 94A08)
Daubechies, Ingrid; Teschke, Gerd; Vese, Luminita Iteratively solving linear inverse problems under general convex constraints. Inverse Probl. Imaging 1 (2007), no. 1, 29–46.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement